Regarding avascular necrosis, Dr. Yash Gulati was the first to say that this is not a new disease but it is going on for a long time.
Bones of corona patients are melting in avascular necrosis
Coronavirus continues to wreak havoc in all the countries of the world including India. Still about 45 thousand new cases are being reported daily in the country and hundreds of patients are losing their lives. This year, our country faced many other dreadful diseases along with corona virus in the second wave of the pandemic. These diseases also include avascular necrosis. Many such cases have been reported from across the country, in which corona patients are falling victim to avascular necrosis after recovery. The bones of COVID patients who have been cured in this disease are melting. The large-scale cases of avascular necrosis during the second wave of COVID-19 have put people in tension. For most people, this is a new disease, which has been born in the Corona period itself.
Steroids cause avascular necrosis
NewsNCR had an exclusive conversation with Dr. Yash Gulati working at Apollo Hospital, one of the largest private hospitals in the country, to know more about avascular necrosis. Please tell that Dr. Yash Gulati is serving as a Senior Orthopedic Surgeon in Apollo Hospitals. Regarding avascular necrosis, Dr. Yash Gulati was the first to say that this is not a new disease but it is going on for a long time. He told that steroids are the main cause of avascular necrosis. Patients of COVID-19 who were given steroids during treatment, such patients became vulnerable to avascular necrosis. Dr. Gulati told that even in the past, many of the patients who were given steroids in other diseases, also became victims of avascular necrosis.
Due to this more cases of avascular necrosis came
Dr. Gulati gave a very convincing answer to the cases of avascular necrosis that suddenly appeared in large numbers in the second wave of corona. He said that a large number of corona patients came in the second wave of the epidemic, in whose treatment steroids were also used on a large scale. Therefore, this time there is a huge jump in the cases of avascular necrosis as well. In many diseases, steroids are given to the patient as a life-saving medicine, if they are not given steroids, then the patient can also die. But sometimes steroids cause side effects in some patients. Under avascular necrosis, the blood supply near the hip bone of the patient is cut off. In such a situation, the bone there starts twitching.
Avascular necrosis can be identified by these symptoms
Dr. Gulati said that the bone of the hips, which is round like a ball, gets crushed and becomes rough. He said that after being hit by avascular necrosis, mild pain starts in the hips and thighs of the patient. After this, the patient again starts having difficulty in walking. He said that people who were given steroids during the treatment of corona or any other diseases, if such people have such pain or difficulty in walking, then they should go to the doctor as soon as possible. Many times people ignore it as a simple pain. While simple pain gets better within a few days, but the pain caused by avascular necrosis does not get better quickly. If a patient goes through such an experience, then without delay, he should go to the doctor and get him checked.
Also read- Video: The problem of infertility is increasing rapidly in the country, know why people are unable to become parents on time